RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2010, Volume 3, Issue 2, Pages 173–184 (Mi jsfu116)  

This article is cited in 2 scientific papers (total in 2 papers)

Characteristic algebras of nonlinear hyperbolic systems of equations

Anatoly V. Zhibera, Olga S. Kostriginab

a Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa, Russia
b Ufa State Aviation Technical University, Ufa, Russia

Abstract: We describe all $n$-component systems of nonlinear hyperbolic equations with a complete set of integrals of the first order and two-component systems of equations with three integrals of the first order and one integral of the second order. Necessary conditions for the existence of two integrals of the first order and two integral of second order for two-component systems of equations are obtained.

Keywords: characteristic algebra, integral, vector field, Riemann tensor.

Full text: PDF file (193 kB)
References: PDF file   HTML file

UDC: 517.9
Received: 18.12.2009
Received in revised form: 25.01.2010
Accepted: 10.03.2010

Citation: Anatoly V. Zhiber, Olga S. Kostrigina, “Characteristic algebras of nonlinear hyperbolic systems of equations”, J. Sib. Fed. Univ. Math. Phys., 3:2 (2010), 173–184

Citation in format AMSBIB
\Bibitem{ZhiKos10}
\by Anatoly~V.~Zhiber, Olga~S.~Kostrigina
\paper Characteristic algebras of nonlinear hyperbolic systems of equations
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2010
\vol 3
\issue 2
\pages 173--184
\mathnet{http://mi.mathnet.ru/jsfu116}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu116
  • http://mi.mathnet.ru/eng/jsfu/v3/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kostrigina O.S., Zhiber A.V., “Darboux-integrable two-component nonlinear hyperbolic systems of equations”, J. Math. Phys., 52:3 (2011), 033503, 32 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. M. V. Yangubaeva, “On structure of integrals for systems of discrete equations”, Ufa Math. J., 6:1 (2014), 111–116  mathnet  crossref  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:261
    Full text:81
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019